Multipliers for bounded l(2)-convergence of double sequences


Dundar E., ALTAY B.

MATHEMATICAL AND COMPUTER MODELLING, cilt.55, ss.1193-1198, 2012 (SCI İndekslerine Giren Dergi) identifier identifier

  • Cilt numarası: 55
  • Basım Tarihi: 2012
  • Doi Numarası: 10.1016/j.mcm.2011.09.043
  • Dergi Adı: MATHEMATICAL AND COMPUTER MODELLING
  • Sayfa Sayıları: ss.1193-1198

Özet

Multipliers and factorizations for bounded statistically convergent sequences were studied by Connor et al. [J. Connor, K. Demirci, C. Orhan, Multipliers and factorizations for bounded statistically convergent sequences, Analysis 22 (2002) 321-333] and for bounded I-convergent sequences by Yardimci [S. Yardimci, Multipliers and factorizations for bounded I-convergent sequences, Math. Commun., 11 (2006) 181-185]. In this paper, we get analogous results of multipliers for bounded L-2-convergent double sequences. (C) 2011 Elsevier Ltd. All rights reserved.